The Multi-Product Asymptotically Ideal Model: An Application To Agriculture
AbstractThis paper examines the Multi-Product Asymptotically Ideal Production Model as an alternative to the translog and normalized quadratic functional forms using farm level data. Factors such as ease of estimation, imposition of regularity conditions, and quantitative differences in empirical estimates are compared.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by American Agricultural Economics Association (New Name 2008: Agricultural and Applied Economics Association) in its series 1999 Annual meeting, August 8-11, Nashville, TN with number 21503.
Date of creation: 1999
Date of revision:
Contact details of provider:
Postal: 555 East Wells Street, Suite 1100, Milwaukee, Wisconsin 53202
Phone: (414) 918-3190
Fax: (414) 276-3349
Web page: http://www.aaea.org
More information through EDIRC
AIM; Asymptotically Ideal Model; flexible functional form; cost function; Production Economics; Research Methods/ Statistical Methods;
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Barnett, William A. & Geweke, John & Wolfe, Michael, 1991. "Seminonparametric Bayesian estimation of the asymptotically ideal production model," Journal of Econometrics, Elsevier, vol. 49(1-2), pages 5-50.
- Gallant, A. Ronald, 1981. "On the bias in flexible functional forms and an essentially unbiased form : The fourier flexible form," Journal of Econometrics, Elsevier, vol. 15(2), pages 211-245, February.
- Mark Jensen, 1997. "Revisiting the flexibility and regularity properties of the asymptotically ideal production model," Econometric Reviews, Taylor & Francis Journals, vol. 16(2), pages 179-203.
- Barnett, William A & Lee, Yul W, 1985. "The Global Properties of the Miniflex Laurent, Generalized Leontief, and Translog Flexible Functional Forms," Econometrica, Econometric Society, vol. 53(6), pages 1421-37, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (AgEcon Search).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.